Alert archive / Michigan / River Flood Advisories in 2012

River Flood Advisory 8, NWS Grand Rapids, MI

February 1, 2012Ionia County, Michigan

NWS Grand Rapids, MI issued this river flood advisory at Feb 1, 2012, 10:15 AM EST for Ionia County, Michigan. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Feb 1, 2012, 10:15 AM EST (15:15 UTC)
Expired
Feb 4, 2012, 8:05 PM EST
In force
3 days
Issued by
NWS Grand Rapids, MI

County Ionia County, MI

The radar

The Grand Rapids radar (KGRR), 39 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Ionia (IONM4).

Action stage
13.5 ft
Minor stage
21 ft
Moderate stage
23 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04116000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WGUS83 KGRR 011515
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1015 AM EST WED FEB 1 2012

...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD 
ADVISORY FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN...

  GRAND RIVER AT IONIA AFFECTING IONIA COUNTY

.SNOW MELT HAS CAUSED THE GRAND RIVER AT IONIA TO RISE ONCE AGAIN
TOWARD BANKFULL. THE RIVER WILL EXCEED BANKFULL AND LIKELY CREST
AROUND 14.2 FEET BY FRIDAY MORNING. NO PRECIPITATION IS EXPECTED UNTIL
PERHAPS THE WEEKEND.  THE FOLLOWING FORECAST IS BASED ON OBSERVED 
AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE 
FORECAST TO EXCEED BANKFULL.  IF YOU ARE IN THE ADVISORY AREA REMAIN 
ALERT TO POSSIBLE FLOODING... OR THE POSSIBILITY OF THE ADVISORY 
BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO LOCAL 
EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS THIS 
INFORMATION ON TO THE NATIONAL WEATHER SERVICE.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


&&

MIC067-021715-
/O.NEW.KGRR.FL.Y.0008.120201T1515Z-120206T0600Z/
/IONM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1015 AM EST WED FEB 1 2012

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE GRAND RIVER AT IONIA.
* UNTIL LATE SUNDAY NIGHT.
* AT 09 AM WEDNESDAY THE STAGE WAS 13.3 FEET.
* BANKFULL STAGE IS 13.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.2 FEET BY FRIDAY MORNING.
* IMPACT...AT 13.5 FEET...RIVER IS BANKFULL. MINOR OVERFLOW BEGINS IN
  LOW LYING AREAS ALONG THE RIVER NEAR AND ACROSS FROM THE IONIA 
  FAIRGROUNDS

$$
5 follow-up statements
827 
WGUS83 KGRR 021457
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
957 AM EST THU FEB 2 2012

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST
LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY
  ST JOSEPH RIVER AT BURLINGTON AFFECTING CALHOUN COUNTY
  GRAND RIVER AT IONIA AFFECTING IONIA COUNTY

.TRANQUIL CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE WEEK.
THIS WILL ALLOW RIVERS TO GRADUALLY RECEDE...BUT LEVELS CONTINUE TO
REMAIN HIGH.  THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 
24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE 
FORECAST TO EXCEED BANKFULL.  IF YOU ARE IN THE ADVISORY AREA REMAIN 
ALERT TO POSSIBLE FLOODING... OR THE POSSIBILITY OF THE ADVISORY 
BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO LOCAL 
EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS THIS 
INFORMATION ON TO THE NATIONAL WEATHER SERVICE.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


&&

MIC067-031657-
/O.CON.KGRR.FL.Y.0008.000000T0000Z-120206T0600Z/
/IONM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
957 AM EST THU FEB 2 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE GRAND RIVER AT IONIA
* UNTIL LATE SUNDAY NIGHT.
* AT 09 AM THURSDAY THE STAGE WAS 13.6 FEET.
* BANKFULL STAGE IS 13.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.0 FEET BY TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 13.5 FEET...RIVER IS BANKFULL. MINOR OVERFLOW BEGINS IN
  LOW LYING AREAS ALONG THE RIVER NEAR AND ACROSS FROM THE IONIA 
  FAIRGROUNDS

$$

MIC077-031657-
/O.EXT.KGRR.FL.Y.0004.000000T0000Z-120207T0600Z/
/VCKM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
957 AM EST THU FEB 2 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE PORTAGE RIVER NEAR VICKSBURG
* UNTIL LATE MONDAY NIGHT.
* AT 07 AM THURSDAY THE STAGE WAS 4.8 FEET.
* BANKFULL STAGE IS 4.5 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 4.8 FEET BY THIS AFTERNOON.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 

$$

MIC025-031657-
/O.EXT.KGRR.FL.Y.0003.000000T0000Z-120206T0600Z/
/BURM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
957 AM EST THU FEB 2 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE ST JOSEPH RIVER AT BURLINGTON
* UNTIL LATE SUNDAY NIGHT.
* AT 09 AM THURSDAY THE STAGE WAS 5.3 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 5.0 FEET...RIVER IS BANKFULL...MINOR OVERFLOW INTO LOW
  LYING WOODED AREAS ALONG THE RIVER BEGINS

$$
865 
WGUS83 KGRR 031547
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1047 AM EST FRI FEB 3 2012

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST
LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY
  GRAND RIVER AT IONIA AFFECTING IONIA COUNTY
  ST JOSEPH RIVER AT BURLINGTON AFFECTING CALHOUN COUNTY

.RIVERS REMAIN HIGH DUE TO RECENT SNOW MELT. HOWEVER...WITH NO
SIGNIFICANT PRECIPITATION FOR THE NEXT WEEK...RIVERS WILL GRADUALLY
FALL BELOW BANKFULL. THE FOLLOWING FORECAST IS BASED ON OBSERVED 
AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE 
FORECAST TO EXCEED BANKFULL.  IF YOU ARE IN THE ADVISORY AREA REMAIN 
ALERT TO POSSIBLE FLOODING... OR THE POSSIBILITY OF THE ADVISORY 
BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO LOCAL 
EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS THIS 
INFORMATION ON TO THE NATIONAL WEATHER SERVICE.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


&&

MIC067-041747-
/O.CON.KGRR.FL.Y.0008.000000T0000Z-120206T0600Z/
/IONM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1047 AM EST FRI FEB 3 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE GRAND RIVER AT IONIA
* UNTIL LATE SUNDAY NIGHT.
* AT 09 AM FRIDAY THE STAGE WAS 13.8 FEET.
* BANKFULL STAGE IS 13.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 13.5 FEET...RIVER IS BANKFULL. MINOR OVERFLOW BEGINS IN
  LOW LYING AREAS ALONG THE RIVER NEAR AND ACROSS FROM THE IONIA 
  FAIRGROUNDS

$$

MIC077-041746-
/O.EXT.KGRR.FL.Y.0004.000000T0000Z-120208T1800Z/
/VCKM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1047 AM EST FRI FEB 3 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE PORTAGE RIVER NEAR VICKSBURG
* UNTIL WEDNESDAY AFTERNOON.
* AT 07 AM FRIDAY THE STAGE WAS 4.8 FEET.
* BANKFULL STAGE IS 4.5 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 

$$

MIC025-041746-
/O.CON.KGRR.FL.Y.0003.000000T0000Z-120206T0600Z/
/BURM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1047 AM EST FRI FEB 3 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE ST JOSEPH RIVER AT BURLINGTON
* UNTIL LATE SUNDAY NIGHT.
* AT 10 AM FRIDAY THE STAGE WAS 5.2 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 5.0 FEET...RIVER IS BANKFULL...MINOR OVERFLOW INTO LOW
  LYING WOODED AREAS ALONG THE RIVER BEGINS

$$
173 
WGUS83 KGRR 040320
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1020 PM EST FRI FEB 3 2012

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST
LOWER MICHIGAN...

  GRAND RIVER AT IONIA AFFECTING IONIA COUNTY
  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY
  ST JOSEPH RIVER AT BURLINGTON AFFECTING CALHOUN COUNTY

.THE CURRENT WEATHER IS DOMINATED BY A HIGH PRESSURE SYSTEM REMAINING
OVER THE AREA. NO PRECIPITATION IS EXPECTED FOR THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE 
FORECAST TO EXCEED BANKFULL.  IF YOU ARE IN THE ADVISORY AREA REMAIN 
ALERT TO POSSIBLE FLOODING... OR THE POSSIBILITY OF THE ADVISORY 
BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO LOCAL 
EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS THIS 
INFORMATION ON TO THE NATIONAL WEATHER SERVICE.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


&&

MIC067-050520-
/O.CON.KGRR.FL.Y.0008.000000T0000Z-120206T0600Z/
/IONM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1020 PM EST FRI FEB 3 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE GRAND RIVER AT IONIA
* UNTIL LATE SUNDAY NIGHT.
* AT 09 PM FRIDAY THE STAGE WAS 13.7 FEET.
* BANKFULL STAGE IS 13.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.8 FEET BY AFTER MIDNIGHT 
  TONIGHT.
* IMPACT...AT 13.5 FEET...RIVER IS BANKFULL. MINOR OVERFLOW BEGINS IN
  LOW LYING AREAS ALONG THE RIVER NEAR AND ACROSS FROM THE IONIA 
  FAIRGROUNDS

$$

MIC077-050519-
/O.CON.KGRR.FL.Y.0004.000000T0000Z-120208T1800Z/
/VCKM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1020 PM EST FRI FEB 3 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE PORTAGE RIVER NEAR VICKSBURG
* UNTIL WEDNESDAY AFTERNOON.
* AT 07 AM FRIDAY THE STAGE WAS 4.8 FEET.
* BANKFULL STAGE IS 4.5 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 

$$

MIC025-050519-
/O.CON.KGRR.FL.Y.0003.000000T0000Z-120206T0600Z/
/BURM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1020 PM EST FRI FEB 3 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE ST JOSEPH RIVER AT BURLINGTON
* UNTIL LATE SUNDAY NIGHT.
* AT 10 PM FRIDAY THE STAGE WAS 5.1 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 5.0 FEET...RIVER IS BANKFULL...MINOR OVERFLOW INTO LOW
  LYING WOODED AREAS ALONG THE RIVER BEGINS

$$
794 
WGUS83 KGRR 041537
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 AM EST SAT FEB 4 2012

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST
LOWER MICHIGAN...

  GRAND RIVER AT IONIA AFFECTING IONIA COUNTY
  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY
  ST JOSEPH RIVER AT BURLINGTON AFFECTING CALHOUN COUNTY

.THE CURRENT WEATHER IS DOMINATED BY HIGH PRESSURE. THIS WILL PRODUCE
NO PRECIPITATION. THE EXTENDED OUTLOOK IS FOR DRY WEATHER TO
CONTINUE THROUGH THURSDAY. THE FOLLOWING FORECAST IS BASED ON
OBSERVED AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE 
FORECAST TO EXCEED BANKFULL. IF YOU ARE IN THE ADVISORY AREA...
REMAIN ALERT TO POSSIBLE FLOODING OR THE POSSIBILITY OF THE
ADVISORY BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO
LOCAL EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS
THIS INFORMATION ON TO THE NATIONAL WEATHER SERVICE.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.

&&

MIC067-051737-
/O.EXT.KGRR.FL.Y.0008.000000T0000Z-120205T1800Z/
/IONM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1037 AM EST SAT FEB 4 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE GRAND RIVER AT IONIA
* UNTIL SUNDAY AFTERNOON.
* AT 09 AM SATURDAY THE STAGE WAS 13.6 FEET.
* BANKFULL STAGE IS 13.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL.
* IMPACT...AT 13.5 FEET...RIVER IS BANKFULL. MINOR OVERFLOW BEGINS IN
  LOW LYING AREAS ALONG THE RIVER NEAR AND ACROSS FROM THE IONIA 
  FAIRGROUNDS.

$$

MIC077-051737-
/O.EXT.KGRR.FL.Y.0004.000000T0000Z-120210T1800Z/
/VCKM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1037 AM EST SAT FEB 4 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE PORTAGE RIVER NEAR VICKSBURG
* UNTIL FRIDAY AFTERNOON.
* AT 07 AM SATURDAY THE STAGE WAS 4.7 FEET.
* BANKFULL STAGE IS 4.5 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 4.7 FEET THROUGH THIS
AFTERNOON.
* IMPACT...AT 4.5 FEET...RIVER IS BANKFULL.

$$

MIC025-051737-
/O.CON.KGRR.FL.Y.0003.000000T0000Z-120206T0600Z/
/BURM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1037 AM EST SAT FEB 4 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE ST JOSEPH RIVER AT BURLINGTON
* UNTIL LATE SUNDAY NIGHT.
* AT 10 AM SATURDAY THE STAGE WAS 5.1 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.1 FEET THROUGH THIS
AFTERNOON.
* IMPACT...AT 5.0 FEET...RIVER IS BANKFULL...MINOR OVERFLOW INTO LOW
  LYING WOODED AREAS ALONG THE RIVER BEGINS

$$

63
783 
WGUS83 KGRR 050105
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
805 PM EST SAT FEB 4 2012

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVER IN 
SOUTHWEST LOWER MICHIGAN...

  GRAND RIVER AT IONIA AFFECTING IONIA COUNTY

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST
LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY
  ST JOSEPH RIVER AT BURLINGTON AFFECTING CALHOUN COUNTY

. QUIET WEATHER WILL CONTINUE AS HIGH PRESSURE SLIDES SOUTH THROUGH 
THE REGION TONIGHT INTO SUNDAY. THE FOLLOWING FORECAST IS BASED ON
OBSERVED AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE 
FORECAST TO EXCEED BANKFULL.  IF YOU ARE IN THE ADVISORY AREA REMAIN 
ALERT TO POSSIBLE FLOODING... OR THE POSSIBILITY OF THE ADVISORY 
BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO LOCAL 
EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS THIS 
INFORMATION ON TO THE NATIONAL WEATHER SERVICE.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


&&

MIC067-050135-
/O.CAN.KGRR.FL.Y.0008.000000T0000Z-120205T0130Z/
/IONM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
805 PM EST SAT FEB 4 2012

THE FLOOD ADVISORY IS CANCELLED FOR
  THE GRAND RIVER AT IONIA.
* AT 07 PM SATURDAY THE STAGE WAS 13.4 FEET.
* BANKFULL STAGE IS 13.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.0 FEET BY MONDAY 
  MORNING.
* IMPACT...AT 13.5 FEET...RIVER IS BANKFULL. MINOR OVERFLOW BEGINS IN
  LOW LYING AREAS ALONG THE RIVER NEAR AND ACROSS FROM THE IONIA 
  FAIRGROUNDS

$$

MIC077-060304-
/O.EXT.KGRR.FL.Y.0004.000000T0000Z-120210T0530Z/
/VCKM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
805 PM EST SAT FEB 4 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE PORTAGE RIVER NEAR VICKSBURG
* UNTIL LATE THURSDAY NIGHT.
* AT 07 AM SATURDAY THE STAGE WAS 4.7 FEET.
* BANKFULL STAGE IS 4.5 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 4.5 FEET...RIVER IS BANKFULL

$$

MIC025-060000-
/O.EXT.KGRR.FL.Y.0003.000000T0000Z-120206T0000Z/
/BURM4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
805 PM EST SAT FEB 4 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE ST JOSEPH RIVER AT BURLINGTON
* UNTIL SUNDAY EVENING.
* AT 07 PM SATURDAY THE STAGE WAS 5.0 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 6.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 5.0 FEET...RIVER IS BANKFULL...MINOR OVERFLOW INTO LOW
  LYING WOODED AREAS ALONG THE RIVER BEGINS

$$
MJK

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood advisory went out at Feb 1, 6:45 AM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Feb 1, 6:45 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
645 AM EST WED FEB 1 2012

LATEST UPDATE...AVIATION...

.SYNOPSIS...(410 AM EST WED FEB 1 2012)
TEMPERATURES WILL CONTINUE TO AVERAGE ABOVE NORMAL THROUGH THE
WEEKEND INTO EARLY NEXT WEEK. TRANQUIL WEATHER IS ANTICIPATED
THROUGH AT LEAST FRIDAY. LOW PRESSURE TRACKING EAST FROM THE PLAINS
MAY BRING SOME PRECIPITATION BY SATURDAY.

&&

.SHORT TERM...(410 AM EST WED FEB 1 2012)
(TODAY THROUGH FRIDAY AFTERNOON)

SHORT TERM FCST CONCERNS ARE MINIMAL. HIGH PRESSURE WILL BUILD IN
BRINGING PARTLY SUNNY SKIES AND SEASONABLY MILD CONDITIONS WITH MAX
TEMPS EXPECTED TO REACH THE UPPER 30S TO LOWER 40S. A SHORTWAVE
MOVING THROUGH LATE TONIGHT INTO THURSDAY MORNING MAY BRING A LITTLE
MORE CLOUD COVER BUT NO PCPN.

A SFC RIDGE IN CONJUNCTION WITH AN UPPER RIDGE BUILDING IN FROM THE
WEST THURSDAY THROUGH THURSDAY NIGHT WILL BRING FAIR AND SEASONABLY
MILD WX THURSDAY THROUGH THURSDAY NIGHT INTO FRIDAY. MAX TEMPS
THURSDAY AND FRIDAY WILL REACH THE LOWER 40S ACROSS MOST OF OUR FCST
AREA.

&&

.LONG TERM...(410 AM EST WED FEB 1 2012)
(FRIDAY NIGHT THROUGH TUESDAY)

MODELS ARE IN GOOD AGREEMENT ON THE POSITION OF THE CENTRAL PLAINS
UPPER LOW THROUGH 12Z SATURDAY BUT THEN DIVERGE SIGNIFICANTLY AFTER
THAT. AS SUCH... THIS IS A LOW CONFIDENCE LONG TERM FORECAST IN
TERMS OF PCPN POTENTIAL OVER THE WEEKEND.

THE GENERAL IDEA/THEME SEEMS TO BE THAT PCPN RELATED TO THE CENTRAL
PLAINS SYSTEM WILL HAVE A DIFFICULT TIME MAKING MUCH HEADWAY INTO
SRN LWR MI OVER THE WEEKEND. THIS IS DUE TO A RESISTANT CONFLUENT
MID/UPR FLOW OVERHEAD (RELATED TO THE UPR TROUGH IN ERN CANADA) AND
A DRY AIR MASS IN PLACE. NO BIG CHANGES THEREFORE ARE NEEDED ATTM TO
THE WEEKEND FCST... WHICH INCLUDES ONLY LOW CHANCE POPS FOR SNOW OR
MIXED PCPN.

FOR EARLY NEXT WEEK...GUIDANCE SUGGESTS THAT WHATEVER REMAINS OF THE
AFOREMENTIONED UPPER LOW/TROUGH WILL EVENTUALLY GET ABSORBED/PHASED
IN WITH A NRN STREAM TROUGH COMING DOWN FROM THE NORTHWEST. HAVE
THEREFORE KEPT SOME LOW CHANCE POPS GOING FOR MONDAY AND TUESDAY OF
NEXT WEEK.

WHILE THE PCPN ASPECT OF THE LONG TERM FCST IS LOW CONFIDENCE...
THERE IS HIGH CONFIDENCE THAT TEMPERATURES WILL CONTINUE TO AVERAGE
ABOVE NORMAL THROUGH EARLY NEXT WEEK.

&&

.AVIATION...(645 AM EST WED FEB 1 2012)
MVFR CIGS OF 1500-2500 FEET WERE SPREADING INTO SRN LWR MI EARLY
THIS MORNING FROM THE NORTH AND WEST. HOWEVER LOW LEVEL RH PROGS
SUGGEST THESE CLOUDS SHOULD SCOUR OUT BY 18Z DUE TO STRONG
SUBSIDENCE... SO WENT VFR FOR THIS AFTERNOON AND TONIGHT.

&&

.MARINE...(410 AM EST WED FEB 1 2012)
THE SCA REMAINS IN EFFECT UNTIL 7 AM THIS MORNING. WAVE HEIGHTS WILL
SUBSIDE TO 2 TO 4 FEET LATER THIS MORNING AND TO 1 TO 3 FEET BY THIS
AFTERNOON AS HIGH PRESSURE BUILDS IN AND NORTHWEST WINDS DIMINISH.

&&

.HYDROLOGY...(410 AM EST WED FEB 1 2012)
NO SIGNIFICANT HYDRO ISSUES ANTICIPATED THIS WEEK WITH SEASONABLY
MILD AND DRY CONDITIONS THROUGH FRIDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH 7 AM TODAY FOR THE
     ENTIRE NEARSHORE.

&&

SYNOPSIS:     LAURENS
SHORT TERM:   LAURENS
LONG TERM:    MEADE
AVIATION:     MEADE
MARINE:       LAURENS
HYDROLOGY:    LAURENS
Hazardous weather outlook, Feb 1, 7:55 AM EST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 AM EST WED FEB 1 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-020930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
755 AM EST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-020930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
755 AM EST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

Nearby

River Flood Advisories in Michigan, 2012Every river flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.